# SDR IPXA2016012598322

- Difficulty date: January 6, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT WING L/E BEADED DOUBLER HAS MULTIPLE CRACKS AT BS XOS 627.  ACCOMPLISHED PERMANENT 2 BAY REPAIR ON LT WING L/E BEADED DOUBLER BS XOS 621.6 TO XOS 629.62 IAW SRM 57-40-02, REPAIR 15, FIG 203.
